# SDR DALA2016041402893

- Difficulty date: April 5, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 43,165 hours, 29,827 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF CENTER TANK, RBL 45, SEAT TRACK SUPPORT IS CRACKED AT BOTTOM OF SUPPORT, MARKED.  REPLACED SEAT TRACK SUPPORT IAW SRM 51-40-02 AND 53-20-51, FIG 1, SHEET 2 OF 3.
